# SDR R61A20100095

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 9,390 hours, 6,955 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL LIGHTS IN THE CABIN WERE INOP.  MAINTENANCE TROUBLESHOT AND CYCLED POWER PER EMB AMM 24-72-02, AFTER THAT ALL OF THE LIGHTS OPERATED NORMALLY.
